# SDR QXEA2017121100697

- Difficulty date: December 1, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,860 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Bs 102-229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON SEAT RAIL #18, FSX 102.5 TO X 229.5, RBL 40.95, CORRODED. CORRODED SEAT RAIL #18, FS X102.5 TO X229.5 RBL 40.95 REMOVED AND REPLACED IAW SRM 51-42-05 AND 51-40-15.
